# SDR AU990861

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech N35
- Engine: Cont IO470N
- Propeller: Mcauly 2A36C23
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 501100032
- Condition: Corroded
- Location: Lt Wing
- Component: N35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING SPAR CAP CONTAINED SEVERE INTERGRANULAR CORROSION ON THE VERTICAL FLANGE.
